# SDR REXA2017122101278

- Difficulty date: December 21, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 25,878 hours, 23,435 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE TOILET CAUTION AFTER LANDING,  JUST AS THE LEFT ENGINE WAS SHUT DOWN AND BLEEDS ON APU.  WENT AWAY AFTER F/A WENT BACK AND LOOKED AROUND.  PERFORMED EQUIVALENT SCENARIO AND OPS CHECKED LAV SMOKE DETECTOR. OPS CHECKED IAW AMM 26-16-01. COULD NOT DUPLICATE MESSAGE. OK FOR SERVICE. NO SMOKE IN LAV OR CABIN. OPS CHECKED GOOD.
